Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 35, NWS Amarillo, TX

May 19, 2010Hemphill County, Lipscomb County, Texas

NWS Amarillo, TX issued this tornado warning at May 19, 2010, 4:26 AM CDT for Hemphill County, Lipscomb County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2010, 4:26 AM CDT (09:26 UTC)
Expired
May 19, 2010, 5:00 AM CDT
In force
34 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Hemphill County, TX, Lipscomb County, TX

The radar

The Amarillo radar (KAMA), 170 km from the middle of the area, began a volume at 09:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 3:42 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.4 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2010-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2010-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1657 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1095 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
2.8
Supercell composite
19.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

762 
WFUS54 KAMA 190926
TORAMA
TXC211-295-191015-
/O.NEW.KAMA.TO.W.0035.100519T0926Z-100519T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
426 AM CDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS.
  NORTHERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS.

* UNTIL 515 AM CDT

* AT 420 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE
  MOST DANGEROUS PART OF THIS STORM WAS LOCATED 8 MILES NORTHWEST OF
  GLAZIER...OR ABOUT 11 MILES SOUTHWEST OF LIPSCOMB...MOVING EAST AT
  30 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LIPSCOMB...
  HIGGINS AND GLAZIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

&&

LAT...LON 3630 10000 3591 10000 3600 10050 3623 10049
TIME...MOT...LOC 0926Z 268DEG 27KT 3610 10030

$$

SJOHNSON
2 follow-up statements
636 
WWUS54 KAMA 190937
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
437 AM CDT WED MAY 19 2010

TXC211-295-191015-
/O.CON.KAMA.TO.W.0035.000000T0000Z-100519T1015Z/
LIPSCOMB TX-HEMPHILL TX-
437 AM CDT WED MAY 19 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NORTHEASTERN HEMPHILL AND SOUTHEASTERN LIPSCOMB COUNTIES...

AT 435 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A TORNADO.  THIS TORNADO WAS LOCATED 8 MILES NORTHEAST OF GLAZIER...
OR ABOUT 9 MILES SOUTH OF LIPSCOMB...MOVING EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LIPSCOMB...HIGGINS
AND GLAZIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3597 10033 3625 10032 3630 10000 3591 10000
TIME...MOT...LOC 0937Z 268DEG 27KT 3611 10019

$$

SJOHNSON
977 
WWUS54 KAMA 191000
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
500 AM CDT WED MAY 19 2010

TXC211-295-191009-
/O.CAN.KAMA.TO.W.0035.000000T0000Z-100519T1015Z/
LIPSCOMB TX-HEMPHILL TX-
500 AM CDT WED MAY 19 2010

...THE TORNADO WARNING FOR NORTHEASTERN HEMPHILL AND SOUTHEASTERN
LIPSCOMB COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM HAS EXITED THE WARNED AREA AND NO LONGER POSES A 
TORNADIC THREAT TO THE TEXAS PANHANDLE. THEREFORE THE TORNADO 
WARNING HAS BEEN CANCELLED.

LAT...LON 3597 10033 3625 10032 3630 10000 3591 10000
TIME...MOT...LOC 0959Z 268DEG 27KT 3611 9999

$$

SJOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 19, 3:13 AM CDT, 1 hour 13 minutes earlier.

Area forecast discussion, May 19, 3:13 AM CDT, 1 hour 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
313 AM CDT WED MAY 19 2010

.DISCUSSION...
CONTINUED THREAT FOR SEVERE WEATHER THIS MORNING ACROSS THE NORTHERN
HALF OF THE FORECAST AREA. SURFACE LOW LOCATED IN THE FAR EASTERN
PLAINS OF NM THIS MORNING NEAR KTCC WITH DRYLINE NEAR THE TX AND NM
STATE LINE. CURRENT THINKING IS THAT THE SURFACE LOW AND DRYLINE WILL
QUICKLY MOVE EAST ACROSS THE TX PANHANDLE THIS MORNING AND SHOULD BE
NEAR THE CAPROCK BY 15Z TODAY OR SO. EXPECT CONVECTION TODAY TO BE
CONFINED TO THE NORTHEAST SECTIONS OF THE PANHANDLES BY MIDDAY AND
AFTERNOON WITH THE OK AND NORTHERN TX PANHANDLE FAVORED AREAS FOR
CONVECTION BY THIS EVENING AS COLD FRONT PUSHES SOUTH THROUGH THE
AREA. CLOSED UPPER LOW OVER NORTHERN CO BY 12Z TODAY TO TRACK SLOWLY
EAST INTO NORTHWEST KS BY 06Z THURSDAY. ADDITIONAL SHORTWAVE ENERGY
TO ROTATE SOUTH AND EAST ACROSS THE PANHANDLES THROUGH 12Z THURSDAY.
DRIER AIR TO ADVECT INTO THE FORECAST AREA THURSDAY THROUGH THE
WEEKEND AND EARLY NEXT WEEK WITH NO PRECIP EXPECTED. SHORTWAVE TROUGH
FORECAST TO AFFECT POSSIBLY THE FAR NORTHWEST SECTIONS OF THE
PANHANDLES LATE TUESDAY INTO EARLY WEDNESDAY. WILL INTRODUCE SOME LOW
END SLIGHT CHANCE POPS FOR NOW...BUT LATER SHIFTS WILL NEED TO WATCH
CLOSELY. STAYED CLOSE TO MOS GUIDANCE IN THE EXTENDED PERIOD BUT DID
NOT MAKE MUCH CHANGES TO PREVIOUS GRIDS AND FORECAST. SLIGHTLY BELOW
NORMAL CONDITIONS TODAY AND THURSDAY...WITH ABOVE NORMAL TEMPS IN THE
EXTENDED PERIODS.

SCHNEIDER

&&

.FIRE WEATHER...
NO FIRE WEATHER CONCERNS ANTICIPATED AT THIS TIME.

SCHNEIDER

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                79  52  79  54  87 /  10  10   5   5   5
BEAVER OK                  76  51  77  50  89 /  40  30   5   5   5
BOISE CITY OK              73  48  76  48  85 /  20  20   5   5   5
BORGER TX                  80  54  81  55  88 /  10  10   5   5   5
BOYS RANCH TX              78  50  79  54  87 /  10  10   5   5   5
CANYON TX                  79  51  79  53  87 /  10  10   5   5   5
CLARENDON TX               82  55  81  57  87 /  10  10   5   5   5
DALHART TX                 78  48  79  48  88 /  10  10   5   5   5
GUYMON OK                  77  50  78  49  89 /  20  20   5   5   5
HEREFORD TX                80  50  80  52  87 /  10  10   5   5   5
LIPSCOMB TX                78  54  77  51  88 /  30  20   5   5   5
PAMPA TX                   77  53  77  53  86 /  20  10   5   5   5
SHAMROCK TX                83  56  81  55  87 /  20  20   5   5   5
WELLINGTON TX              84  58  83  57  89 /  20  20   5   5   5

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

16/11
Hazardous weather outlook, May 19, 3:55 AM CDT, 31 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
355 AM CDT WED MAY 19 2010

OKZ001>003-TXZ001>020-191100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
355 AM CDT WED MAY 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE CENTRAL AND EASTERN
OKLAHOMA PANHANDLE...AND THE NORTHEASTERN TEXAS PANHANDLES EARLY
THIS MORNING. A FEW STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS THE PRIMARY THREATS. AS A RESULT...A SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR THE CENTRAL AND EASTERN OKLAHOMA
PANHANDLE...AND THE NORTHEASTERN TEXAS PANHANDLES UNTIL 10 AM CDT.

IN ADDITION...CAUTION IS ADVISED ON AREA LAKES DUE TO SOUTHEAST WINDS
OF 15 TO 25 MPH WITH HIGHER GUSTS.

.DAYS TWO THROUGH SEVEN...

THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS
MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. A FEW STORMS THAT DEVELOP
MAY BECOME SEVERE ACROSS THE FAR EASTERN PANHANDLES WEDNESDAY AND
WEDNESDAY NIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
THREATS. IN ADDITION...ISOLATED TORNADOES MAY ALSO BE POSSIBLE ON
WEDNESDAY AFTERNOON OR EVENING.

.SPOTTER INFORMATION STATEMENT...

EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE
ACTIVATION THIS AFTERNOON AND TONIGHT ACROSS ALL OF THE TEXAS
AND OKLAHOMA PANHANDLES...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT
ACROSS THE FAR EASTERN PANHANDLES.

SCHNEIDER

In the hours before

Special weather statement, May 19, 1:45 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
145 AM CDT WED MAY 19 2010

OKZ001-TXZ001-190800-
CIMARRON OK-DALLAM TX-
145 AM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CDT FOR DALLAM AND CIMARRON
COUNTIES.

AT 140 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED
A STRONG THUNDERSTORM OVER WHEELESS...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

CLK
Special weather statement, May 19, 1:46 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
146 AM CDT WED MAY 19 2010

OKZ003-TXZ004-005-190715-
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
146 AM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT FOR OCHILTREE...LIPSCOMB
AND BEAVER COUNTIES.

AT 145 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF THUNDERSTORMS FROM FOLLETT TO WAKA...MOVING
EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

SJOHNSON
Special weather statement, May 19, 2:12 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
212 AM CDT WED MAY 19 2010

OKZ003-TXZ004-005-190745-
BEAVER OK-LIPSCOMB TX-OCHILTREE TX-
212 AM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CDT FOR OCHILTREE...LIPSCOMB
AND BEAVER COUNTIES.

AT 208 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF THUNDERSTORMS FROM 7 MILES SOUTHEAST OF SLAPOUT
TO 5 MILES SOUTHWEST OF PERRYTON...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

SJOHNSON
Local storm report, May 19, 3:27 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
327 AM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 AM     HAIL             1 S HIGGINS             36.11N 100.03W
05/19/2010  E1.00 INCH       LIPSCOMB           TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1000474

SFJ
Special weather statement, May 19, 3:36 AM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
336 AM CDT WED MAY 19 2010

OKZ001-002-TXZ001>003-190900-
CIMARRON OK-TEXAS OK-DALLAM TX-SHERMAN TX-HANSFORD TX-
336 AM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CDT FOR HANSFORD...SHERMAN...
DALLAM...TEXAS AND CIMARRON COUNTIES.

AT 335 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF THUNDERSTORMS FROM 7 MILES NORTH OF HOUGH TO 12
MILES WEST OF TEXHOMA...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

SJOHNSON
Special weather statement, May 19, 3:55 AM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
355 AM CDT WED MAY 19 2010

OKZ002-190930-
TEXAS OK-
355 AM CDT WED MAY 19 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 430 AM CDT FOR TEXAS COUNTY.

AT 353 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF THUNDERSTORMS FROM 10 MILES NORTHEAST OF HOUGH
TO TEXHOMA...MOVING EAST AT 35 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

SJOHNSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 7:14 PM CDTTornado WarningAMAHansford, Hutchinson, Moore46 min
May 18, 7:51 PM CDTTornado WarningAMAHansford, Hutchinson, Moore, Roberts39 min
May 18, 8:03 PM CDTSevere Thunderstorm WarningAMADallam, Hartley57 min
May 18, 8:29 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts91 min
May 18, 8:32 PM CDTSevere Thunderstorm WarningAMAHansford, Ochiltree, Sherman88 min
May 18, 8:44 PM CDTTornado WarningAMADallam, Sherman61 min
May 18, 9:21 PM CDTTornado WarningAMAHutchinson, Roberts39 min
May 18, 9:44 PM CDTTornado WarningAMADallam, Sherman61 min
May 18, 10:00 PM CDTTornado WarningAMAHemphill, Roberts45 min
May 18, 10:40 PM CDTTornado WarningAMADallam, Hansford, Sherman65 min
May 18, 10:41 PM CDTTornado WarningAMAHemphill, Roberts64 min
May 18, 11:40 PM CDTTornado WarningAMAHansford, Ochiltree, Sherman65 min
May 18, 11:42 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb80 min
May 19, 12:48 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Sherman87 min
May 19, 12:51 AM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree, Sherman54 min
May 19, 1:34 AM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Ochiltree, Roberts86 min
May 19, 1:54 AM CDTSevere Thunderstorm WarningAMADallam66 min
May 19, 2:02 AM CDTTornado WarningAMAHansford, Hutchinson, Moore, Sherman28 min
May 19, 2:24 AM CDTTornado WarningAMAHansford, Hutchinson36 min
May 19, 2:31 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree59 min
May 19, 2:51 AM CDTSevere Thunderstorm WarningAMAOchiltree54 min
May 19, 2:53 AM CDTTornado WarningAMAHansford, Hutchinson, Ochiltree, Roberts37 min
May 19, 3:22 AM CDTTornado WarningAMAOchiltree, Roberts38 min
May 19, 3:30 AM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree60 min
May 19, 3:52 AM CDTTornado WarningAMAHemphill, Lipscomb, Ochiltree, Roberts38 min
May 19, 10:07 AM CDTAreal Flood AdvisoryAMAMoore6 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.